# SDR RU3A20140219008

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 14,107 hours, 7,657 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT MODE SELECTOR PANEL & AUTO PILOT CONTROL PANEL STARTED FLASHING.  PF FELT WHAT WAS BELIEVED TO BE AN UNCOMMANDED ENGAGING & DISENGAGING, BUMP OF THE YAW DAMPER IN THE RUDDER PEDALS.  REPLACED MODE SELECTOR & AP MODE CONTROLLER.
